Couldn't find what you looking for?

TRY OUR SEARCH!

For the past 2 years, I have been on Ortho Tri-Cyclen (generic) without any problems. Over the past 4 months, I have had a migraine headache during my period - treated with Imitrex and sleep. Sometimes my fiance and I go weeks without having sex. This past month, we had sex once (about 10 days ago I think) and my period is due to start today (Monday). Late last week, I started to have a brownish discharge. Since, the brown has subsided and there has been a little pinkish discharge, but for the most part has stopped. Today, I am experiencing normal cramping (very minimal)...but I still have not started my period. Has anyone had any side effects of the pill and Imitrex that I should be worried about. I have not missed or been late on any pills and I'm assuming I have not ovulated, which means I can't be pregnant - at least I think that is the case. I have never had the brownish discharge prior to my period, which I have read is normal. Anyone know if this is a side effect of the Imitrex or migraines? I'm a little worried (but trying not to bed)...so any help would be greatly appreciated! THANKS!

Loading...

That means you're going to start. happens every time to me and i'm also on the tri cyclen. I also get migraines but not always. i get thte optical type which do not always cause headache but if am very weak and tired after i get my vision back when the flashing lights are gone.
Reply

Loading...